# SDR SWAA2024111451915

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL (AFT SERVICE DOOR; R2) FROM BS 946 TO BS 986+5; RBL 52; WL 208.<[01] REMOVED AND REPLACED MOP SILL AT AFT SERVICE DOOR R2 PER WL 208 RBL 52 PER SRM 51-40-02 AND DWG 147A8501 REV A; DWG 147A0000 REV -;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEM 1 AND TASK CARD COMPLETED.
